Metrizably fibered generalized ordered spaces

Harold Bennett, David Lutzer

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this paper we characterize generalized ordered spaces that are metrizably fibered in terms of certain quotient spaces and in terms of the existence of special open covers. We apply our results to give a new characterization of perfect generalized ordered spaces that have a σ-closed-discrete dense subset and to give examples of GO-spaces that are, or are not, metrizably fibered.

Original languageEnglish
Pages (from-to)283-290
Number of pages8
JournalTopology and its Applications
Issue number3
StatePublished - May 15 2003


  • Big Bush
  • GO-space
  • Generalized ordered space
  • LOTS
  • Linearly ordered space
  • Metrizably fibered
  • Perfect space
  • Souslin line
  • σ-closed-discrete dense set


Dive into the research topics of 'Metrizably fibered generalized ordered spaces'. Together they form a unique fingerprint.

Cite this